Constrained optimization for interface cracks in composite materials subject to non-penetration conditions

Hintermüller, M, Kovtunenko, V A and Kunisch, K (2007) Constrained optimization for interface cracks in composite materials subject to non-penetration conditions. Journal of Engineering Mathematics, 59 (3). pp. 301-321. ISSN 0022-0833

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 19:31
Last Modified: 30 Apr 2012 16:03
URI: http://sro.sussex.ac.uk/id/eprint/20993
📧 Request an update